# SDR DALA2024083008569

- Difficulty date: August 26, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 88,953 hours, 41,600 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 DISC: DURING SVC CHECK FOUND R2 DOOR ASSIST BOTTLE LOW. C/A: SERVICED R2 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW A320 AMM TASK 52-10-00-610-801C1, LEAK CHECK GOOD. A/C OK FOR SVC. (LP: 4009422)
